# SDR CA980916023

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737296
- Engine: Pwa JT8D9A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 728550
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) NR 1 ENGINE GENERATOR AND CONSTANT SPEED DRIVE (CSD) WENT FULL VOLTS AND FREQUENCY.  THE GENERATOR WAS TURNED OFF.  VIBRATION WAS NOTICED, SO THE CSD WAS DISCONNECTED.  A SEAL ON THE GEARBOX WAS FOUND NICKED.  THE ENGINE WAS REPLACED.
